# SDR SRXR201808160016

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE132
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION AND DEEP PITTING ON THE RT INBD FLAP VANE AT THE INNER AND OUTER ATTACH POINT INNER RIBS. REMOVED AND REPLACED THE FLAP VANE IAW AMM 27-50-22.
